# SDR YENA2021100700660

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 065
- Aircraft time: 38,677 hours, 24,771 cycles
- Engine: Ge CF3410E6
- Engine time: 38,201 hours, 24,547 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT# 1355, BOS-DCA (RETURNED BACK BOS). ENG 1 CONTROL FAULT ITT INDICATION WENT AMBER AND FUEL FLOW WAS 500PPHABOVE #2 DURING CLIMB. ENGINE WOULD NOT MAKE CLIMB 1 THRUST WITHIN ITT LIMITS ; R & R # 1 ENGINE IAW AMM 71-00-01
